Doctors are trying to kill me

Discussion in 'Rants, Musings and Ideas' started by LordIceman, Sep 11, 2011.

  1. LordIceman

    LordIceman Active Member

    My doctors prescribed me with anti schizoid meds called Olanzapine which can cause weight gain, breast growth, uncontrollable eye movement, slurred speech, prolonged and painful erections, spasms and my favourite of all, ''Sudden Unexplained Death.'' I have spent so long alone that now I have an over active imagination to keep me sane but my doc wants to slow my thoughts down. To drug me up. It is not like they can provide any answers to the moral dilemnas I am constanly burdened with but instead they want me to just stop questioning and accept the unfortunate life that the dice of fate came up with. They don't care. I can't cope and I feel like if I refuse to take the meds that can potentially kill me they will just say that there is nothing they can do.
  2. LordIceman

    LordIceman Active Member

    What should I do?
  3. WildCherry

    WildCherry Staff Member ADMIN

    I don't know. What I do know is that, if it was me, I wouldn't take something that had a side effect of sudden, unexplained death. A lot of side effects listed only impact a small percentage of people, but the side effect of death isn't worth the gamble.
  4. LordIceman

    LordIceman Active Member

    Thanks for agreeing with me. The thing is I need help but I don't think my therapists care. They are men and I think there is something about men that prohibits empathy. I don't know what I should do either but I know that if I have any self respect and the stones to defend myself I will go down there and figure out who to shout at the loudest. I really wanted my therapist to be a woman but part of that might have been to do with my problem with obsessing over woman and the longing to have a woman to obsess about. Anyway, I might go down there tomorrow and raise hell. When that happens they had best make sure they are without sin 'cause if I find out they knew death was a possible side effect or if I catch one sign of disrespect . Don't know why they cant just give me anti-anxieties. That is all I need.
  5. Terry

    Terry Antiquities Friend Staff Alumni

    Take print outs of all the information you have gleaned.
    Slanging matches rarely work with shrinks, go in there armed with information that is solid and unarguable.
  6. *sparkle*

    *sparkle* Staff Alumni

    i agree with terry on this one....

    as an aside, i take several meds for physical problems, that have a rare side effect of death.. i just tend to ignore it - they have loads of 'possible' side effects listed on the info sheets provided - as of yet i've only had one or 2 side effects ever and as long as im not getting the more serious ones listed i don't worry too much.... imo my meds are more important to make me as well as possible than the very very rare side effects. if they were common they wouldn't liscence the drugs....

    but i can understand your concerns and if you have the information then if you are worried you can go and talk to the docs about it in a rational and calm way - they tend to listen better that way
  7. In my opinion, always try counseling or therapy over meds. I did a research paper on it and therapy is way more effective. However, the most effective method is taking meds for a short time while going to therapy and continuing going to therapy afterwards. Try to find some doctors you trust, cause that's important. I've had a lot of shitty counselors and it doesn't do much good. Once you find a doctor to trust, you won't have to worry about the meds they prescribe. Good luck <3
  8. houseofcards

    houseofcards Well-Known Member

    I was on olanzapine for a couple of months until the weight gain was just far too much for me and made me borderline diabetic, but it was actually the best working medication for me since it got rid of almost all of my hallucinations and all other meds I've been on have nearly done as good as a job. The side-effects vary by person, but some side effects reported aren't even from the medicine but if a few people complain (about headaches, etc.) in the clinical trials, then they have to include it on their pi sheet. If you're worried about the side effects, you have the choice to take it or not. Maybe look at other medicines that don't seem as scary and have less catastrophic side effects.
  9. Viro

    Viro Well-Known Member

    It's a bonus?